# SDR TRAX200600851

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 12,270 hours, 10,332 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC NR 203//  RT SIDE FLOOR EDGE MEMBER FROM FS621-FS574 SURFACE CORROSION AND RUSTED FAST. AROUND NUTPLATES (MARKED).
